A global model of electromagnetic coupling for nutations
Article first published online: 10 SEP 2012
© 2012 The Authors Geophysical Journal International © 2012 RAS
Geophysical Journal International
Volume 191, Issue 2, pages 530–544, November 2012
How to Cite
Dumberry, M. and Koot, L. (2012), A global model of electromagnetic coupling for nutations. Geophysical Journal International, 191: 530–544. doi: 10.1111/j.1365-246X.2012.05625.x
- Issue published online: 9 OCT 2012
- Article first published online: 10 SEP 2012
- Accepted 2012 July 24. Received 2012 July 24; in original form 2012 April 23
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!